1. A patient with chronic Bronchial Asthma; was started on tab Propranolal when he developed hypertension of BP 160/100. He went in for acute attack of Bronchial Asthma. How will you manage this patient? 2. A chronic hypertensive patient with BP 180/110 later on developed dyspnoea, scanty micturition, pedal edema and bilateral crepitation. How will you manage this patient. 3. An 80 years old patient was given injection atropine as pre-anaesthetic medication prior to a surgery. He developed severe ocular pain, marked dimness of vision and head-ache.
How will you manage this patient? 4. A patient with BP 160/110 was started on tab clonidine 100 micro gram once daily. After a month he stopped taking clonidine. He developed severe giddiness, headache and his BP increased to 190/130 mm H. g. how will you manage this patient? 5. a diabetic patient on injection insulin developed hypertension and was prescribed tab propranolal. After a few days he developed severe weakness, tremors, sweating, cold extremities and fall in BP. How will you manage this patient?
6. patient with BP 210/190 mm H. g, suddenly developed severe headache, giddiness and become unconscious. How will you manage this patient? 7. a patient with chronic congestive heart failure was treated with Digoxin and diuretic. When he developed supra ventricular arrthythmia, he was started on quinidine. After which he developed severe vomiting, bradycardia pulse rate was 50/minute. How will you manage this patient? 8. a man consumed a poison for suicide. He was admitted with the following signs and symptoms.
Constricted pupils, increased salivation, vomiting, dysproea, lacrimation finally convulsion What could be the poison ingested? How will you treat this patient? 9. During surgery the patient was given injection succinylcholine. Patient went in for severe apnea. Give an explanation for this and how will you manage this patient? 10. A chronic congestive heart failure patient was on Digoxin and a thiazide diuretic. Later on he developed severe muscle cramps and bradycardia. How will you manage this patient? 11.
A patient on tab cythnomycin estolate for acute phayugitis complaint of passing high coloured urine, nausea, vomiting, yellowish discoloration of conjunctiva. How will you manage this case? 12. A VDRL positive patient was given drug Beuzathine penicillin test dose. He became unconscious with rapid fall in BP, lately cardia , sweating and intentse rashes all over the body. How will ypu manage the case? 13. A patient with ch. Aerobic dysentery. He was treated with tab chloroquime after which he developed blurred vision, bradycardia etc. , how will you manage the case? 14.
A parkinsonism patient on tab levodopa was started on tab chlorproniazine for his psychosis . His tremors and rigidity became worse. How will you manage. 15. A known alcoholic suffering from acute amoebic dysentery was prescribed tab metonidazole 400 mg Ids. He developed severe nausea, vomiting, full in BP, palpitation etc. how will you manage? 16. A known Peptic ulcer patient who was on aluminum hydroxide gel developed lympho granuloma venereum a chlamydalinfection. He was prescribed oral tetracycline 500 mg gel with no improvement. How will you manage the case? 17.
A known Bronchial asthma patient developed severe head-ache for which he was prescribed tab aspirin. His dyspnoea got aggregated. How will you manage? 18. A 10 year old girl with severe vomiting was prescribed drug mitaclopranide 5 mg IM. She developed acute muscle dystamia. How will you manage? 19. A hypertensive with blood pressure 170/118 mm Hg was started on tabhydralazine. He developed angina. How will you manage the case? 20. A patient on Erythromycin for acute pharyngitis develops diarrhoea and flatulence. Give the explanation and how will you manage the patient? :